Depression/Mental Health Expert Forum
discontinuing medication
About This Forum:

This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

discontinuing medication

i was put on the medication zyprexa, are there any symptoms such as diahrea that can occur from taking the medication for about 3 months and then discontinuing the medication?
Tags: Zyprexa
Related Discussions
242532_tn?1269553979
yes, for sure, there are many different withdrawal effects, including diarrhea.
2 Comments
Blank
1091845_tn?1263165600
I gained an awful lot of weight, which is a shame because it really helped with my mental health problems.  I have recently been diagnosed with type 1 diabetes and my Doc said I should come off Zyprexa as it is not good for people with diabetes.
Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank